# SDR COMA9531218

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- Engine: Ge CT75A2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 7275031502
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE ITT IS HIGHER THAN NORMAL DURING CRUISE.  REPLACED CRACKED HIGH PRESSURE BLEED AIR TUBING ON RT ENGINE.
